# SDR AU960857

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 64123473275
- Condition: Faulty
- Location: Fire Detection S
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE FIRE DETECTION SYSTEM FAULTY - INVESTIGATION COULD FIND NO FAULTS WITH THE SYSTEM - A LEAKING GASKET ON THE FLOW PACK MAYHAVE ALLOWED HOT AIR ONTO THE LOWER REAR SENSOR - FOLLOWING  REPLACEMENT OF THE FLOW PACK ON THE NEXT FLIGHT THE FIRE WARNING SYSTEM AGAIN ACTIVATED - FURTHER INVESTIGATION FOUND THE TWO REAR BULKHEAD FIRE SENSORS TO BE FAULTY
